# SDR FDEA202503050334

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 18,087 hours, 7,400 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740047
- Part serial: 15204H9643
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL320, CAPTAIN S WINDSHIELD  CRACKED IN A SPIDER WEB DESIGN.  L FWD WINDSHIELD  HEAT WENT INOP.  WINDSHIELD REMOVED. WINDSHIELD HARDWARE IN FLIGHT DECK. J1 / J15 PINS REMOVED.  INSTALLATION COMPLIED WITH FROM PARA G (18) IAW AMM 56-11-01-4. SYSTEM OPS CHECK IS NORMAL IAW AMM 56-11-01-724-036 AND AMM 56-11-01-724-037. A/C IS OK FOR SERVICE.
